I went to the GP with an extremely painful hemmoroid. She said she it was very inflamed but thought they could go away with a prescription hydrocortisone cream. (Proctozone HC). I kept using it but still had a lot of pain and nothing seemed to be improving. I called the doctor back and said it was bleeding and still swollen there. She said it was normal for it to bleed, go through stages and it could take up to two weeks to shrink them. It's been two weeks and the swelling has gone down, but it's still there and seems to coming from deep inside the anus. Its still seeping blood all day(not alot) for two weeks now. My appointment is not for another two weeks as her office is closed until then. I'm not sure why. Should I go see another doctor, or is it ok to wait until then?
Can the cream make the hemmoroid completely go away? I'm on my third tube and it seems to have done all it's going to do.
Hi, your symptoms seem to be persisting despite the use of local medications.Proctozone is used to reduce itching or swelling caused by hemorrhoids in the rectal area. It works by reducing inflammation in that area. Bleeding from the anus is also a serious side effect of proctozone.Since you are continuously bleeding you need immediate medical attention. Schedule an appointment ASAP and get yourself treated. Meanwhile you can try some lifestyle measures which can help you feel better like avoiding pressure in that area, wearing cotton undergarments, avoid straining during stools, exercise and sitz baths. Do keep us posted. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.